# SDR ASOA2014102411484

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,333 hours, 12,138 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINER BENT.  REPAIRED IAW REO 690-52-35-013    MAJOR REPAIR IAW GMM 5-3.
